MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TSB081206A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, this patient underwent endovascular treatment for a zone 3 dissection with malperfusion and was implanted with gore® tag® thoracic branch endoprosthesis (tbe).Post deployment of the gore® tag® thoracic side branch component (tsb), it was reported the tsb device delivery catheter leading olive (nose cone) would not pass through the proximal end of the portal.Multiple views were taken of the device, however no kink or pinch in the branch was identified.The physician tried many techniques to release the leading olive via wire manipulation and advancing the 5fr sheath from the arm access.The physician was finally successful getting the leading olive through the portal.The physician watched the removal of the device catheter under fluoroscopy guidance, which determined that the device delivery catheter was coming out; but the leading olive remained on the wire.The physician removed the device catheter and then advanced a diagnostics catheter from the arm access, which pushed the leading olive into a gore® dryseal hydro flex introducer sheath and it was removed it out of the body via the sheath.The patient tolerated the procedure.The tsb delivery catheter and detatched leading olive and wire (lumen) were discarded at the site and not available for evaluation by gore.
 
Additional Manufacturer Narrative
The tsb delivery catheter and detached leading olive and wire (lumen) were discarded at the site and not available for evaluation by gore.¿ the gore® tag® thoracic branch endoprosthesis side branch (sb) device evaluation for (b)(4) showed the following: the device evaluation could not be completed as the delivery system, leading olive and wire lumen were not returned; however, an image was provided of the device catheter and broken distal shaft.The findings of the image provided are consistent with the reported event description, which states that the ¿leading olive remained on the wire¿ after delivery catheter removal.Per the manufacturing product history review (phr), (b)(4), a review of the manufacturing records indicated that the manufacturing lot met all pre-release specifications.A root cause could not be confirmed for the reported events of catheter withdrawal interference or leading end of catheter broken as the delivery system, leading olive and wire lumen were not returned.A manufacturing deficiency associated with the tbe device was not identified during the device evaluation.Therefore, no capa request is required.Events will continue to be monitored by gore.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21885143
Report Number2017233-2025-06096
Device Sequence Number3405495
Product Code MIH
UDI-Device Identifier00733132654376
UDI-Public(01)00733132654376(17)270904
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSB081206A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight82 KG